Solpadeine max soluble
Solpadeine Max Soluble pills are a combination drug containing 500mg of paracetamol and 12.8mg of codeine, both pain relievers. They are dissolved in water, making administration more convenient for persons who have difficulties swallowing tablets. They can alleviate aches and pains and reduce fevers.
It can be combined with an NSAID like Ibuprofen and anti-sickness medication to produce exceptionally effective pain relief.
It is available as pills or soluble tablets.
What can Solpadeine Max be used for?
Solpadeine Max can be taken for a variety of aches and pains including but not limited to:
Be aware that this medication can make headaches worse, only use this medication to treat headaches where other treatment has not previously worked.
When should I take Solpadeine Max?
If you are experiencing pain from migraines, back pain, period pain, tooth ache, muscular ache, or tension and self-care has not been effective, you can consider taking painkillers.
It is often recommended to begin with paracetamol, ibuprofen, or aspirin.
If your pain persists, you can progress to the next level of painkillers, such as Solpadeine Max. These can help relieve short-term mild-to-moderate pain that has responded to paracetamol, ibuprofen, or aspirin alone.
How Solpaadeine Max Soluble tablets work
Solpaadeine Max contains paracetamol and codeine, both analgesics.
The full mechanism of action of paracetamol is uncertain, however it is thought to work by inhibiting prostaglandin formation. Prostaglandins are produced in response to injury, causing redness, swelling, discomfort, and fever. Paracetamol reduces pain by reducing prostaglandin levels.
Paracetamol reduces fever by altering the portion of the brain that regulates body temperature.
Codeine works directly on opioid receptors in the central nervous system, lowering pain perceptions by interfering with nerve signals sent between the brain and the body.
How to take Solpaadeine Max Solluble tablets
They are only indicated for those who are 12+. .
Age 12–15: ONE tablet dissolved in 200ml of water every 6 hours when required, to a maximum of four tablets in a 24 hour period.
Age 16+: ONE or TWO tablets dissolved in 200ml of water every 6 hours when required, to a maximum of eight tablets in a 24 hour period.
They are only licensed to be used for 3 days continuous use, if you find yourself needing to use them longer than 3 days, contact your doctor.
Do not take more than the maximum dose allowed, if you take any extra tablets ring your doctor immediately even if you feel well.